# SDR ASAA2021022034158

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 27,607 hours, 8,896 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Arced
- Location: R1 Window Heat
- Part time: 20,124 hours, 6,481 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDOW R1 HEATING ELEMENT ARCING AT SOLDER JOINT UPPER PORTION OF WINDOW TO RIGHT OF HANDHOLD.  ARCING STOPPED ON TOUCHDOWN.  GROUNDED - YES.  REMOVED AND REPLACED NR .1 RT WINDOW REF B737-900 AMM 56-11-11/401.  RELOCATED POWER LEAD AT IB 5012 TO TERMINAL NR 1 REF B737-900 WDM 30-41-12.
